MathSciNet Relay Station
MathSciNet bibliographic data
MR1615931 (99d:55003) 55N35 (55Q70 55S20)
Baues, Hans-Joachim Quadratic homology. Trans. Amer. Math. Soc. 351 (1999), no. 2, 429–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement